# SDR KBM2005F00137

- Difficulty date: June 9, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 3160 · Central Display
- Part: Gauge
- Part number: 704A47270102
- Part serial: 2308
- Condition: Inoperative
- Location: Cluster
- Part time: 43 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLUSTER GUAGE, OIL TEMP, OIL PRESSURE, AND FUEL PRESSURE PEGS OUT.  REMOVED AND REPLACED.  (K)
